# SDR MASA200601925

- Difficulty date: July 22, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 8,616 hours, 5,728 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Position Sensor
- Part number: 84898001
- Part serial: 166
- Condition: Faulty
- Location: Stabilizer
- Part time: 7,326 hours, 5,531 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7169 MDW - STAB CHANNEL 1 INOP STATUS MESSAGE.  MX REPLACED POSITION SENSOR.
